Online Appendix to "Quantitative properties of sovereign default models: solution methods"
Download full text from publisher
Other versions of this item:
- Juan Carlos Hatchondo & Leonardo Martinez & Horacio Sapriza, 2010. "Quantitative properties of sovereign default models: solution methods," Review of Economic Dynamics, Elsevier for the Society for Economic Dynamics, vol. 13(4), pages 919-933, October.
More about this item
- F34 - International Economics - - International Finance - - - International Lending and Debt Problems
- F41 - International Economics - - Macroeconomic Aspects of International Trade and Finance - - - Open Economy Macroeconomics
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:red:append:08-133. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann). General contact details of provider: http://edirc.repec.org/data/sedddea.html .
We have no references for this item. You can help adding them by using this form .